# SDR IXXA06SMN122S

- Difficulty date: May 11, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: T/E Flap
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND LEFT HAND WING INBOARD FLAP HAS NON STANDARD REPAIR AND DENTS FROM STATIONS XW 3.000 TO XW 92.000.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 57-7-1 FIG 1. REMOVED DAMAGED PANEL PLATING IAW DC-8 SRM 57-1-0, DC-8 SRM 51-1-21. FABRICATED NEW PANEL PLATING WITH PLATING AND BONDED DOUBLER IAW DC-8 SRM 57-7-1 FIG 1 ITEM A, L. BONDED BOTH PARTS WITH HILOKS IAW DC8 SRM 51-1-11. CLEANED, TREATED AND PRIMED AREA AND NEW PANEL PLATING INTERNAL PART IAW DC-8 SRM 51-1-8B. APPLIED NEW SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11. INSTALLED NEW PLATING IAW DC-8 SRM 51-1-21.
